Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Fluttering sensation in the abdomen. Pregnant? Have implanon in the arm

Hi this may sound daft but can something other than pregnancy cause a fluttering sensation in your lower abdomen . PS: I should also mention I am a 25 year old female although sensation mentioned above is alot like baby movements as I have got 2 children and have experienced these symptoms previously I slim chances of pregnancy as I have the Implanon implanted into my arm ,. Thank you
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Sometimes women can mistake bowel movements also as movements of the fetus.
So you better consult gynecologist once, undergo physical examination and ultrasound which will clarify the doubt regrading pregnancy.
Ultrasound can also find out any possible cause for your fluttering sensation.
If nothing is there, by visualizing that you can get peace of mind.

Take care.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor